UNIGE document Scientific Article
previous document  unige:8526  next document
add to browser collection
Title

On the product of vector spaces in a commutative field extension

Authors
LECOUVEY, C.
Published in Journal of Number Theory. 2009, vol. 129, no. 2, p. 339 - 348
Identifiers
Full text
Structures
Citation
(ISO format)
ELIAHOU, Shalom, KERVAIRE, Michel, LECOUVEY, C. On the product of vector spaces in a commutative field extension. In: Journal of Number Theory, 2009, vol. 129, n° 2, p. 339 - 348. https://archive-ouverte.unige.ch/unige:8526

166 hits

0 download

Update

Deposited on : 2010-07-02

Export document
Format :
Citation style :